# SDR JJBA20151104008

- Difficulty date: November 4, 2014
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 34,041 hours, 45,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85320686101
- Condition: Corroded
- Location: Fuselage
- Part time: 34,041 hours, 45,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL HAS SUSPECTED CORROSION ON BOTTOM SURFACE.  REPAIRED & INSTALLED NEW THRESHOLD.
